Partial regularity of weak solutions to Maxwell's equations in a quasi-static electromagnetic field

Hong, M.-C., Tonegawa, Y. and Alzubaidi, Y. (2008) Partial regularity of weak solutions to Maxwell's equations in a quasi-static electromagnetic field. Methods and Applications of Analysis, 15 2: 199-215.


Author Hong, M.-C.
Tonegawa, Y.
Alzubaidi, Y.
Title Partial regularity of weak solutions to Maxwell's equations in a quasi-static electromagnetic field
Journal name Methods and Applications of Analysis   Check publisher's open access policy
ISSN 1073-2772
Publication date 2008
Volume 15
Issue 2
Start page 199
End page 215
Total pages 17
Editor Shu, C.-W
Wang, X.-J.
Xin, Z.-P.
Yau, S.-T.
Place of publication United States
Publisher International Press
Collection year 2009
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010110 Partial Differential Equations
010203 Calculus of Variations, Systems Theory and Control Theory
Abstract We study Maxwell's equations in a quasi-static electromagnetic field, where the electrical conductivity of the material depends on the temperature. By establishing the reverse HÄolder inequality, we prove partial regularity of weak solutions to the non-linear elliptic system and the non-linear parabolic system in a quasi-static electromagnetic field.
Keyword partial regularity
elliptic systems
parabolic systems
Q-Index Code C1
Q-Index Status Confirmed Code

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 15 Jan 2009, 13:00:53 EST by Marie Grove on behalf of School of Mathematics & Physics